# SDR FDEA201505061400

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Part number: G20121722
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED WIRE G201-217-22 AT STATION Y=1305.200.  REPLACED WIRE G201-217-22 FROM D10-544A, 16, TO STATION 1437 LT SIDE WHERE WIRE WAS SPLICED IAW SWP 20-10-01.
